# SDR ASMF201312005

- Difficulty date: December 1, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N746AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 32719
- Aircraft time: 35,352 hours, 3,970 cycles
- Engine: Ge GE9094B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT DURING TAKEOFF, THE RT ENG REACHED 1031 CELSIUS DEGREES OF EGT FOR AROUND 2 SECONDS. PERFORMED RT ENG INSPECTION WITH EGT PARAMETERS WITHIN OPERATION LIMITS IAW AMM 71-00-00 & ENG EXCEEDANCE CHECK IAW AMM 71-00-00, TESTED CORRECT.
